# SDR 99UAL900467

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357UA
- Make and model: Boeing 737322
- Aircraft serial: 24378
- Engine: Ge CFM56*
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Auto Pilot
- Component: Honeywell, 10622532
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A SHARP YAW TO LEFT ON RUNWAY JUST PRIOR TO V1.  YAW DAMP WAS ENGAGED AT THE TIME.  THE YAW DAMPER COUPLER WAS REPLACED AND SENT TO HONEYWELL IN SEATTLE.
